Taylor towers for Γ-modules  [ Approximation de Taylor pour les Γ-modules ]
Annales de l'Institut Fourier, Tome 51 (2001) no. 4, p. 995-1023
Soient Γ la catégorie des ensembles finis pointés et F un Γ-module, donc un foncteur de la catégorie Γ vers une catégorie des modules sur un anneau commutatif. Nous développons une approximation de Taylor pour ces foncteurs. On démontre dans cet article qu’il y a une description explicite de l’homologie d’approximation de Taylor pour les Γ-modules. Nous construisons une suite spectrale pour l’homologie des fibres homotopiques dans cette tour de Taylor et nous faisons des calculs en caractéristique zéro, qui donnent une application pour l’homologie de Hochschild d’ordre supérieur.
We consider Taylor approximation for functors from the small category of finite pointed sets Γ to modules and give an explicit description for the homology of the layers of the Taylor tower. These layers are shown to be fibrant objects in a suitable closed model category structure. Explicit calculations are presented in characteristic zero including an application to higher order Hochschild homology. A spectral sequence for the homology of the homotopy fibres of this approximation is provided.
DOI : https://doi.org/10.5802/aif.1842
Classification:  18A25,  18G10,  55P65
Mots clés: approximation de Taylor, construction cubique, dual de l'algèbre de Steenrod
@article{AIF_2001__51_4_995_0,
     author = {Richter, Birgit},
     title = {Taylor towers for $\Gamma $-modules},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {4},
     year = {2001},
     pages = {995-1023},
     doi = {10.5802/aif.1842},
     zbl = {0997.18008},
     mrnumber = {1849212},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_4_995_0}
}
Richter, Birgit. Taylor towers for $\Gamma $-modules. Annales de l'Institut Fourier, Tome 51 (2001) no. 4, pp. 995-1023. doi : 10.5802/aif.1842. https://www.numdam.org/item/AIF_2001__51_4_995_0/

[BF] A.K. Bousfield; E.M. Friedlander Homotopy theory of Γ-spaces, spectra, and bisimplicial sets, Springer (Lecture Notes in Mathematics) Tome 658 (1978), pp. 80-150 | Zbl 0405.55021

[DP] A. Dold; D. Puppe Homologie nicht-additiver Funktoren. Anwendungen., Annales de l'Institut Fourier (Grenoble), Tome 11 (1961), pp. 201-312 | Article | Numdam | MR 150183 | Zbl 0098.36005

[EM1] S. Eilenberg; S. Maclane Homology theory for multiplicative systems, Transactions of the AMS, Tome 71 (1951), pp. 294-330 | Article | MR 43774 | Zbl 0043.25403

[EM2] S. Eilenberg; S. Maclane On the groups H(π,n), II, Annals of Mathematics, Tome 60 (1954), pp. 49-139 | Article | MR 65162 | Zbl 0055.41704

[G] T. Goodwillie Calculus. I: The first derivative of pseudoisotopy theory (To appear in K-theory 4) | MR 1076523 | Zbl 0741.57021

[G] T. Goodwillie Calculus. II: Analytic functors (To appear in K-theory 5) | MR 1162445 | Zbl 0776.55008

[G] T. Goodwillie Calculus. III: The Taylor series of a homotopy functor (To appear) | MR 2026544 | Zbl 1067.55006

[GoJ] P.G. Goerss; J.F. Jardine Simplicial homotopy theory, Birhäuser, Progress in Mathematics (1999) | MR 1711612 | Zbl 0949.55001

[I] L. Illusie Complexe cotangent et déformations II, Springer, Lecture Notes in Mathematics, Tome 283 (1972) | MR 491681 | Zbl 0238.13017

[JMcC1] B. Johnson; R. Mccarthy Taylor towers for functors of additive categories, Journal of Pure and Applied Algebra, Tome 137 (1999), pp. 253-284 | Article | MR 1685140 | Zbl 0929.18007

[JMcC2] B. Johnson; R. Mccarthy Deriving calculus with cotripels (1999) (Preprint, http://www.math.uiuc.edu/~randy/) | MR 1685140 | Zbl 1028.18004

[JP] M. Jibladze; T. Pirashvili Cohomology of algebraic theories, Journal of Algebra, Tome 137 (1991), pp. 253-296 | Article | MR 1094244 | Zbl 0724.18005

[L] W. Lück Transformation groups and algebraic K-theory, Springer, Lecture Notes in Mathematics, Tome 1408 (1989) | MR 1027600 | Zbl 0679.57022

[P1] T. Pirashvili Kan extension and stable homology of Eilenberg and Mac Lane spaces, Topology, Tome 35 (1996), pp. 883-886 | Article | MR 1404915 | Zbl 0858.55006

[P2] T. Pirashvili Dold-Kan type theorem for Γ-groups, Mathematische Annalen, Tome 318 (2000), pp. 277-298 | Article | MR 1795563 | Zbl 0963.18006

[P3] T. Pirashvili Hodge decomposition for higher order Hochschild homology, Annales Scientifiques de l'École Normale Supérieure, Tome 33 (2000), pp. 151-179 | Numdam | MR 1755114 | Zbl 0957.18004

[R] B. Richter Dissertation, Universität Bonn, Bonner Mathematische Schriften, Tome 332 (2000) | Zbl 0967.55015

[Re] O. Renaudin Localisation homotopique et foncteurs entre espaces vectoriels (janvier 2000) (Thèse de doctorat, Université de Nantes)